# SDR FDEA201205041741

- Difficulty date: May 4, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030620000
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP UPPER SURFACE MID SECTION BETWEEN RIBS 13 TO RIBS 15 AND   BETWEEN STRINGERS 2.5 & 2.7 HAS SIX GOUGES.   REPAIRED IAW FSRM 57-50-00, FIG 205, PAGE 216-219.
